Constructing multidimensional periodic continued fractions in the sense of Klein

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1687-1711
JournalMathematics of computation
Volume78
DOIs
Publication statusPublished - 2009

Cite this

Constructing multidimensional periodic continued fractions in the sense of Klein. / Karpenkov, Oleg.

In: Mathematics of computation, Vol. 78, 2009, p. 1687-1711.

Research output: Contribution to journalArticleResearchpeer-review

@article{ac8251833ffa4b3495d3f9d6b3c5299b,
title = "Constructing multidimensional periodic continued fractions in the sense of Klein",
author = "Oleg Karpenkov",
year = "2009",
doi = "S0025-5718-08-02187-X",
language = "English",
volume = "78",
pages = "1687--1711",
journal = "Mathematics of computation",
issn = "0025-5718",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Constructing multidimensional periodic continued fractions in the sense of Klein

AU - Karpenkov, Oleg

PY - 2009

Y1 - 2009

UR - http://www.ams.org/mcom/2009-78-267/home.html

U2 - S0025-5718-08-02187-X

DO - S0025-5718-08-02187-X

M3 - Article

VL - 78

SP - 1687

EP - 1711

JO - Mathematics of computation

JF - Mathematics of computation

SN - 0025-5718

ER -